# SDR C2XA01CL156

- Difficulty date: June 25, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237327
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3196 THE CREW REPORTED THE UPPER RED LIGHT ON GEAR HANDLE WAS INOPERATIVE.MAINTENANCE REPLACED THE UPPER LAMP ON THE GEAR HANDLE.OPERATIONAL CHECKS WERE GOOD.
